Alert archive / Florida / Gale Warnings in 2014
Gale Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Apr 19, 2014, 2:41 PM EDT. It took effect at Apr 20, 2014, 12:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2014, 2:41 PM EDT (18:41 UTC)
- In effect from
- Apr 20, 2014, 12:00 AM EDT
- Expired
- Apr 20, 2014, 2:08 PM EDT
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
554 WHUS72 KJAX 191841 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT SAT APR 19 2014 AMZ470-472-474-201000- /O.UPG.KJAX.SC.Y.0035.140420T0500Z-140420T1100Z/ /O.NEW.KJAX.GL.W.0008.140420T0400Z-140421T0400Z/ /O.UPG.KJAX.GL.A.0006.140420T1100Z-140421T0300Z/ /O.EXT.KJAX.SC.Y.0036.140421T0400Z-140422T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 241 PM EDT SAT APR 19 2014 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SUNDAY NIGHT... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT SUNDAY NIGHT. * WINDS...NORTHWEST INCREASING TO 25 KNOTS TONIGHT...NORTH 25 TO 30 KNOTS SUNDAY AND SUNDAY NIGHT...DECREASING TO 15 TO 20 KNOTS MONDAY. FREQUENT GUSTS TO GALE FORCE LATE TONIGHT THROUGH SUNDAY EVENING. * WAVES/SEAS...6 TO 8 FEET TONIGHT...BUILDING TO 8 TO 12 FEET SUNDAY AND SUNDAY NIGHT...SUBSIDING TO 5 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-201000- /O.EXT.KJAX.SC.Y.0035.140420T0400Z-140421T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 241 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT MONDAY... * WINDS...NORTH INCREASING TO 20 KNOTS TONIGHT...AND NORTH 20 TO 25 KNOTS SUNDAY INTO MONDAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
972 WHUS72 KJAX 200739 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 339 AM EDT SUN APR 20 2014 AMZ470-472-474-202000- /O.CON.KJAX.GL.W.0008.000000T0000Z-140421T0400Z/ /O.CON.KJAX.SC.Y.0036.140421T0400Z-140422T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 339 AM EDT SUN APR 20 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... * WINDS...NORTH 25 TO 30 KNOTS TODAY AND TONIGHT...WITH FREQUENT GUSTS TO GALE FORCE. NORTH WINDS DECREASING TO 20 KNOTS ON MONDAY. * WAVES/SEAS...BUILDING TO 8 TO 11 FEET TODAY AND 9 TO 12 FEET TONIGHT...SUBSIDING TO 7 TO 10 FEET MONDAY AND 5 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-202000- /O.CON.KJAX.SC.Y.0035.000000T0000Z-140421T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 339 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS THROUGH TONIGHT. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
372 WHUS72 KJAX 201318 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 918 AM EDT SUN APR 20 2014 AMZ470-472-474-202300- /O.CON.KJAX.GL.W.0008.000000T0000Z-140421T0400Z/ /O.CON.KJAX.SC.Y.0036.140421T0400Z-140422T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 918 AM EDT SUN APR 20 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... * WINDS...NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE...DIMINISHING TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...8 TO 12 FEET...SUBSIDING TO 7 TO 10 FEET MONDAY AND 5 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-202300- /O.CON.KJAX.SC.Y.0035.000000T0000Z-140421T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 918 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHUS72 KJAX 201808 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 208 PM EDT SUN APR 20 2014 AMZ470-472-474-210400- /O.CAN.KJAX.GL.W.0008.000000T0000Z-140421T0400Z/ /O.EXT.KJAX.SC.Y.0036.140420T1808Z-140422T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 208 PM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS...NORTH 20 TO 25 KNOTS THROUGH MONDAY...DECREASING TO 10 TO 15 KNOTS MONDAY NIGHT. * WAVES/SEAS...7 TO 10 FEET THROUGH MONDAY...SUBSIDING TO 5 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-210400- /O.CON.KJAX.SC.Y.0035.000000T0000Z-140421T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 208 PM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT MONDAY... * WINDS...NORTH 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Apr 19, 9:06 AM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 19, 9:06 AM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EDT SAT APR 19 2014
...ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL...
.UPDATE...
NEARLY VERTICALLY STACKED LOW PRESSURE IS LOCATED ACROSS INTERIOR
SE GA/NE FL. THE LOW WILL GRADUALLY MOVE EAST ACROSS THE AREA
THIS AFTN...DEPARTING TO THE E/NE TNGT. AN EXTENSIVE LOW/MID
CLOUD DECK ACROSS THE AREA THIS MORNING MAY BREAK UP A LITTLE
THIS AFTN. THE 12Z KJAX SOUNDING SHOWS A STRENGTHENING COLD DOME
ALOFT...WITH 700MB TO 500MB TEMPERATURE DIFFERENCE OF AROUND 21C.
IF SUFFICIENT HEATING CAN TAKE PLACE TO REALIZE THE INSTABILITY...A
FEW STORMS COULD DEVELOP THAT WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND HAIL...WITH THE GREATEST RISK TO THE EAST OF THE STACKED
LOW. OVERALL...WILL KEEP POPS SCATTERED TO LOW END NUMEROUS...WITH
ISOLATED TO SCATTERED AFTN/EVENING TSTMS. HIGH TEMPERATURES TODAY
WILL RANGE FROM THE COOL LOWER/MID 60S ON THE BACK SIDE OF THE LOW
ACROSS INTERIOR SE GA...TO THE LOWER/MID 70S AHEAD OF THE LOW
ACROSS MOST OF NE FL.
&&
.AVIATION...
MVFR CEILINGS ARE EXPECTED TO PREVAIL THROUGH EARLY AFTERNOON
WITH PERIODS OF IFR THROUGH MID MORNING AS LOW PRESSURE CROSSES
THE LOCAL AREA. BRIEF LIGHT SHOWERS WILL TRAVERSE THE AREA THIS
MORNING...AND INDICATED VCSH FOR THE TERMINALS AND TEMPO -SHRA. BY
AFTERNOON...SCATTERED/NUMEROUS SHOWER ACTIVITY WITH ISOLATED
THUNDERSTORMS ARE POSSIBLE. VARIABLE WINDS OF GENERALLY 6 KT OR
LESS EARLY THIS MORNING WILL BEGIN TO INCREASE ACROSS FL FROM THE
WNW AND OVER GA FROM THE NNE AS THE LOW CENTER TRACKS OFFSHORE OF
THE LOCAL COASTLINE MIDDAY. LOW CEILINGS ARE EXPECTED TO FILL IN
OVER THE AREA FROM THE NNE TONIGHT WITH MVFR TO IFR CONDITIONS
EXPECTED WITH AN INCREASE IN NNE WINDS DOWN THE COAST TONIGHT.
&&
.MARINE...
WINDS CONTINUE TO REMAIN UNDER HEADLINE CRITERIA IN CLOSE PROXIMITY
TO VERTICALLY STACKED LOW PRESSURE. WILL CONTINUE CAUTION OFFSHORE
FOR SEAS TODAY. WINDS WILL INCREASE ONCE AGAIN TNGT AS THE LOW
DEPARTS TO THE ENE. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL
OVERNIGHT...WITH GALE CONDITIONS POSSIBLE OVER THE OFFSHORE WATERS
BY THE PREDAWN HOURS ON SUNDAY.
RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE FOR SUNDAY
AND MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 50 69 52 / 50 50 10 10
SSI 67 54 65 55 / 60 60 20 10
JAX 74 54 71 55 / 60 50 20 10
SGJ 73 58 68 59 / 50 40 20 10
GNV 74 54 76 56 / 30 30 0 10
OCF 75 55 78 58 / 30 20 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 1 AM TO 7 AM EDT SUNDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 11 PM SUNDAY TO 8 PM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 10 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ALLEN/WOLF/GUILLETHazardous weather outlook, Apr 19, 6:19 AM EDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 619 AM EDT SAT APR 19 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-201030- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 619 AM EDT SAT APR 19 2014 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING IN PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...SMALL CRAFT ADVISORY AFTER MIDNIGHT TONIGHT... ...GALE WATCH IN THE OFFSHORE WATERS SUNDAY AND SUNDAY EVENING... ...MAJOR FLOODING FORECAST FOR THE SANTA FE RIVER AT THREE RIVERS ESTATES NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOW PRESSURE WILL MOVE SLOWLY EASTWARD ACROSS NORTHEAST FLORIDA TODAY...EXITING INTO THE COASTAL WATERS THIS EVENING. STRONG THUNDERSTORMS MAY DEVELOP NEAR THIS LOW PRESSURE CENTER ACROSS MAINLY EASTERN LOCATIONS IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA DURING THE AFTERNOON AND EARLY EVENING HOURS. STRONGER ACTIVITY WILL BE CAPABLE OF HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES. A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES TODAY. AS LOW PRESSURE EXITS INTO THE COASTAL WATERS TONIGHT...AN ABRUPT INCREASE IN NORTHERLY WINDS EXPECTED DURING THE LATE EVENING HOURS. SMALL CRAFT ADVISORIES ARE POSTED FOR THE NEAR SHORE AND OFFSHORE WATERS AFTER MIDNIGHT TONIGHT. MINOR TO MODERATE FLOODING IS OCCURRING WITHIN SEVERAL LOCAL RIVER BASINS. PLEASE REFER TO THE RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NORTHERLY WINDS WILL STRENGTHEN FURTHER ON SUNDAY...WITH GALE WATCHES POSTED FOR THE OFFSHORE WATERS THROUGH SUNDAY EVENING. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE IN THE NEAR SHORE WATERS THROUGH AT LEAST MONDAY MORNING...AND OFFSHORE THROUGH AT LEAST MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON SUNDAY AND MONDAY. AN ELEVATED RISK MAY PERSIST INTO TUESDAY AS OCEAN SWELLS PERSIST. MAJOR FLOODING IS FORECAST FOR THE SANTA FE RIVER AT THREE RIVERS ESTATES FOR THE MIDDLE OF NEXT WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE WITHIN SEVERAL OTHER LOCAL RIVER BASINS. PLEASE REFER TO THE RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Apr 19, 2:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT SAT APR 19 2014 FLZ024-025-191930- DUVAL-NASSAU- 241 PM EDT SAT APR 19 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DUVAL AND NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT... AT 241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED 3 MILES NORTHWEST OF RATLIFF...MOVING NORTHEAST AT 5 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RATLIFF AND CALLAHAN THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3075 8180 3059 8159 3046 8184 3053 8192 TIME...MOT...LOC 1841Z 222DEG 6KT 3052 8185 GUILLET
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:50 AM EDT | Gale Watch | JAX | 11 hr | |
| Apr 19, 3:50 AM EDT | Small Craft Advisory | JAX | 48 hr | |
| Apr 19, 4:54 AM EDT | Small Craft Advisory | JAX | 64 hr | |
| Apr 19, 2:41 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Apr 19, 3:29 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Apr 19, 4:05 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Apr 19, 5:23 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.